Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195292
Title: Некоторые свойства полиномиальных оценок спектральной плотности
Authors: Василенко, Жанна Витальевна
Труш, Николай Николаевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2004
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2004. - № 3. – С. 108-111.
Abstract: In this article the rate of mathematical expectancy convergence of modified periodogramm with polynomial window of data viewing to the spectral density of stationary stochastic process is investigated, if spectral density satisfies the Holdercondition with index a, 0<a<l.
URI: http://elib.bsu.by/handle/123456789/195292
ISSN: 0321-0367
Appears in Collections:2004, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
108-111.pdf1,42 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.